# SDR DALA2017013100796

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLES BS 1231 BETWEEN LONGERONS 4 AND 7L.  THE FRAME ANGLES WERE REPLACED IAW SRM 53-14-3, AND 51-30-2.
